# SDR AALA20040316

- Difficulty date: March 4, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORROSION ALONG AFT NOSE LANDING GEAR BULKHEAD LOWER FLANGE FROM STRINGER 6 LEFT HAND TO STRINGER 6 RIGHT HAND IN A AREA OF 3 INCHES BY 50 INCHES.  REMOVED CORROSION AND REPAIRED PER ESO 30595.
